# SDR DALA2023112109586

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 114,916 hours, 17,181 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN LEADING EDGE BETWEEN RBL 20 AND RBL 30 FOUND CORROSION, CORRECTIVE ACTION: THE DAMAGED AREA REPAIRED AS PER PRI: 544536-14 REV. 0, COMPAREED AND COMPLIED WITH ERA: 544536-14 (0068756)
